Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Gamma gt score high, take amytriptyline, ramipril, kliofem, zoladex implant. Can any of these elevate reading ?

I had blood tests yesterday to see if I can embark on Rebif for MS. My gamma gt score came back at 163 which apparently is high. I am tee total so it s not alcohol related. I take amytriptyline, ramipril , kliofem and have a zoladex implant every three months for PCO disease. Could any of these elevate the reading? I also had my gall bladder removed two years ago. How can I reduce the level?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for posting your questions here, I will try to answer them to the best of my abilities.

Usually gamma gt is increased in patients with drinking problems or patients with liver diseases. In some cases even patients with hypertension have been known to have high gamma gt levels.
While medication has been known to cause an increase in gamma gt levels, I dont believe that the medication you are currently taking has that effect.
So what you can do is to talk to your doctor and have him do a liver function test on you, to see whether your liver is functioning properly or not.
Once the cause is found and is treated your gamma gt levels should come back down, so talk to your doctor and have your liver checked.

I hope this answered your question.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor